# SDR AALA202211041293

- Difficulty date: October 31, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 23,059 hours, 10,607 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: SPSA320842
- Part serial: L417304
- Condition: Scratched
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK RIGHT HAND SLIDING WINDOW HAS EXCESSIVE SCRATCHES THAT INTERFERE WITH VISIBILITY. HARD TO SEE OTHER AIRCRAFT WHEN CALLED OUT BY ATC. MAINTENANCE REPLACED THE SLIDING WINDOW PER TASK CARD 2621156001.
